A note on relative complements in lattices
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 36 (1997) no. 1, pp. 163-166
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1997_36_1_a15,
author = {Mor\'avkov\'a, Zuzana},
title = {A note on relative complements in lattices},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {163--166},
year = {1997},
volume = {36},
number = {1},
mrnumber = {1620565},
zbl = {0955.06004},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a15/}
}
TY - JOUR AU - Morávková, Zuzana TI - A note on relative complements in lattices JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1997 SP - 163 EP - 166 VL - 36 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a15/ LA - en ID - AUPO_1997_36_1_a15 ER -
Morávková, Zuzana. A note on relative complements in lattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 36 (1997) no. 1, pp. 163-166. http://geodesic.mathdoc.fr/item/AUPO_1997_36_1_a15/